Certain involutions of a ruled space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1975), pp. 115-118 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1975_1_a19,
     author = {V. A. Peklich},
     title = {Certain involutions of a~ruled space},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {115--118},
     year = {1975},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1975_1_a19/}
}
TY  - JOUR
AU  - V. A. Peklich
TI  - Certain involutions of a ruled space
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1975
SP  - 115
EP  - 118
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/IVM_1975_1_a19/
LA  - ru
ID  - IVM_1975_1_a19
ER  - 
%0 Journal Article
%A V. A. Peklich
%T Certain involutions of a ruled space
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1975
%P 115-118
%N 1
%U http://geodesic.mathdoc.fr/item/IVM_1975_1_a19/
%G ru
%F IVM_1975_1_a19
V. A. Peklich. Certain involutions of a ruled space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1975), pp. 115-118. http://geodesic.mathdoc.fr/item/IVM_1975_1_a19/